Affordable Access

Publisher Website

Tiling the Morse sequence

Authors
Journal
Theoretical Computer Science
0304-3975
Publisher
Elsevier
Publication Date
Volume
94
Issue
2
Identifiers
DOI: 10.1016/0304-3975(92)90035-e

Abstract

Abstract We show that the proportion of the Morse sequence which can be tiled by one word is exactly 2 3 , even allowing for some errors. It rises to at least 5 6 if we use a word with holes, or pattern. We give ergodic interpretations of these results.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Tiling and local rank properties of the Morse sequ...

on Theoretical Computer Science Jan 01, 1994

A relative of the Thue-Morse sequence

on Discrete Mathematics Jan 01, 1995

Merit factors and Morse sequences

on Theoretical Computer Science Jan 01, 1998
More articles like this..